# SDR ASAA0310002

- Difficulty date: January 5, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 65446916
- Part serial: 0845
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANC - AFTER TAKEOFF WITH LANDING GEAR UP, NOSE GEAR LIGHT WENT RED WITH GEAR OFF, NOSE GEAR EXTENDED BY ITSELF.  REMOVED AND REPLACED NOSE LANDING GEAR TRANSFER CYLINDER (P/N 69141067, S/N DA687) AND LANDING GEAR MODULE.  PERFORMED NOSE LANDING EXTENSION AND RETRACTION AND OPS CHECK NORMAL.  SUBSEQUENTLY VENDOR CLEANED AND REASSEMBLED NLG MODULE AND ANOTHER VENDOR OVERHAULED TRANSFER CYLINDER.  (M)
